# SDR 2005FA0001637

- Difficulty date: November 16, 2005
- Submitted: December 19, 2005
- Operation: General aviation
- Aircraft: N2009C
- Make and model: Bell 206L-1
- Aircraft serial: 45678
- Aircraft time: 3,541 hours
- Engine: Allsn 250C28
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Part number: 206061505109
- Condition: Leaking
- Location: Engine
- Part time: 3,541 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

206-061-505-109 ENGINE OIL RESERVOIR BEGAN TO LEAK ENGINE OIL.
